# SDR SWIA200922312

- Difficulty date: July 20, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 35,996 hours, 51,677 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Buttstrap
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR BUTT STRAP CORRODED.  (C CHECK)  REPLACED PER SRM.
